# SDR CALA2014052791148

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 41,051 hours, 17,758 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AFT GIRT BAR ATTACH FITTING ATTACH HOLES HAVE CORROSION.  R & R R2 DOOR SILL DUE TO NO CORROSION OR REWORK ALLOWED AT JOINTS ON FRAME 66 & 68 IAW SRM 53-41-14, FIG 101, PG 103 & SRM 51-42-11, PG 1- 7.
